| Catalog Number |
KCFW-7.0-35-55-RB-HFANL0-HC |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
The report indicated that during angiography of the lower extremities, upon upsizing from a 5.0fr to a7.0fr sheath in the common femoral artery, the distal tip accordioned at the transition point with the dilator.Images of the complaint device depict the tip accordioned and having a hangnail appearance.The reporter indicated that the access site was possibly scarred.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.